# SDR 21GA20250708013

- Difficulty date: June 18, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N298CM
- Make and model: Boeing 767381
- Aircraft serial: 40565
- Aircraft time: 35,148 hours, 8,984 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Gouged
- Location: Zone 400
- Part time: 35,148 hours, 8,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED GOUGE BLEN REPAIR ON #1 ENG TR INBOARD ANGLE AT 6 O'CLOCK POSITION PER IAAC EO 21A-250604.
